Journal of Symbolic Logic

On the existence of Stone-Čech compactification

Giovanni Curi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Article information

Source
J. Symbolic Logic, Volume 75, Issue 4 (2010), 1137-1146.

Dates
First available in Project Euclid: 4 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1286198140

Digital Object Identifier
doi:10.2178/jsl/1286198140

Mathematical Reviews number (MathSciNet)
MR2767961

Zentralblatt MATH identifier
1225.03089

Citation

Curi, Giovanni. On the existence of Stone-Čech compactification. J. Symbolic Logic 75 (2010), no. 4, 1137--1146. doi:10.2178/jsl/1286198140. https://projecteuclid.org/euclid.jsl/1286198140


Export citation